# SDR SWAA2018072423692

- Difficulty date: July 4, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT TRAILING EDGE CAVITY FORWARD WIGGLE PLATE FOR ACCESS PANEL 651EB CRACKED.  REPAIRED WIGGLE PLATE IAW SRM.
